Posted by Flash (184.108.40.206) on January 22, 2001 at 03:47:34:
In Reply to: diflucan is still it! posted by shelly on January 21, 2001 at 20:27:23:
I just newly completed a 3 month course. It will be interesting to see if my episode arrives this year or not...
My candida overgrowth was probably the result of antiobiotic medication prescribed for acne in 1986. I was on oxytetracycline, minocen, erythromicin and amoxycilin with the drug switched every 2 weeks. The entire treatment was recirculated in this way for 6 months...
As well as vascular headaches I also suffer from candida overgrowth on the skin & toenails, IBS, yeast infection in my ear, and have caused thrush infections in my partner.
The people who are posting the negative remarks are completely ignorant. I tried to get the message out about this 3 months ago, and got hit with a raft of abuse.
CH first struck me in 1986 - at the end of the treatment of the aforementioned antibiotics. Isn't that a coincidence?
I don't believe that candida is the cause of CH in every instance, but it would probably come as a big surprise to all the sceptics just how prevalent it is.
Post a Followup